Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1963, Volume 3, Number 3, Page 606 (Mi zvmmf9317)  

Scientific information

G. Shimura, Y. aniama. Complex multiplication of Abelian varieties and its applications to number theory. Book Review

Yu. I. Manin


Full text: PDF file (380 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 3:3, 818–819


Citation: Yu. I. Manin, “G. Shimura, Y. aniama. Complex multiplication of Abelian varieties and its applications to number theory. Book Review”, Zh. Vychisl. Mat. Mat. Fiz., 3:3 (1963), 606; U.S.S.R. Comput. Math. Math. Phys., 3:3 (1963), 818–819

Citation in format AMSBIB
\Bibitem{Man63}
\by Yu.~I.~Manin
\paper G.~Shimura, Y.~aniama. Complex multiplication of Abelian varieties and
its applications to number theory. Book Review
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1963
\vol 3
\issue 3
\pages 606
\mathnet{http://mi.mathnet.ru/zvmmf9317}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 3
\issue 3
\pages 818--819
\crossref{https://doi.org/10.1016/0041-5553(63)90308-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9317
  • http://mi.mathnet.ru/eng/zvmmf/v3/i3/p606

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •      Computational Mathematics and Mathematical Physics
    Number of views:
    This page:404
    Full text:178
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021